BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | Date | Journal or Publication Title | No Grouping
    Number of items: 21.

    Advances in Applied Mathematics

    Bonin, J. and Chun, C. and Noble, Steven (2019) The excluded 3-minors for vf-safe delta-matroids. Advances in Applied Mathematics , ISSN 0196-8858. (In Press)

    Bonin, J. and Chun, C. and Noble, Steven (2019) Delta-matroids as subsystems of sequences of Higgs lifts. Advances in Applied Mathematics , ISSN 0196-8858. (In Press)

    Goodall, A. and Hermann, M. and Kotek, T. and Makowsky, J.A. and Noble, Steven (2017) On the complexity of generalized chromatic polynomials. Advances in Applied Mathematics 94 , pp. 71-102. ISSN 0196-8858.

    Annales de l'Institut Fourier

    Noble, Steven and Welsh, D.J.A. (1999) A weighted graph polynomial from chromatic invariants of knots. Annales de l'Institut Fourier 49 (3), pp. 1057-1087. ISSN 0373-0956.

    Combinatorics, Probability and Computing

    Noble, Steven (2006) Evaluating the rank generating function of a graphic 2-polymatroid. Combinatorics, Probability and Computing 15 (3), pp. 449-461. ISSN 0963-5483.

    Noble, Steven (1998) Evaluating the Tutte polynomial for graphs of bounded tree-width. Combinatorics, Probability and Computing 7 (3), pp. 307-321. ISSN 0963-5483.

    Discrete Applied Mathematics

    Edwards, K. and Noble, Steven (2019) The complexity of solution-free sets of integers for general linear equations. Discrete Applied Mathematics 270 , pp. 115-133. ISSN 0166-218X.

    Discrete Mathematics

    Chun, C. and Chun, D. and Moss, T. and Noble, Steven (2018) The e-Exchange Basis Graph and Matroid connectedness. Discrete Mathematics 342 (3), pp. 723-725. ISSN 0012-365X.

    Koller, A.E. and Noble, Steven (2004) Domination analysis of greedy heuristics for the frequency assignment problem. Discrete Mathematics 275 (1-3), pp. 331-338. ISSN 0012-365X.

    Noble, Steven (1996) Recognising a partitionable simplicial complex is in NP. Discrete Mathematics 152 (1-3), pp. 303-305. ISSN 0012-365X.

    Electronic Journal of Combinatorics

    Chun, C. and Hall, R. and Merino, C. and Moffatt, I. and Noble, Steven (2018) The structure of delta-matroids with width one twists. Electronic Journal of Combinatorics 25 (1), ISSN 1077-8926.

    European Journal of Combinatorics

    Funk, Daryl and Mayhew, Dillon and Noble, Steven (2017) How many delta-matroids are there? European Journal of Combinatorics 69 , pp. 149-158. ISSN 0195-6698.

    Chun, C. and Chun, D. and Noble, Steven (2017) Inductive tools for connected delta-matroids and multimatroids. European Journal of Combinatorics 63 , pp. 59-69. ISSN 0195-6698.

    Chun, C. and Hall, R. and Merino, C. and Noble, Steven (2017) On zeros of the characteristic polynomial of matroids of bounded tree-width. European Journal of Combinatorics 60 , pp. 10-20. ISSN 0195-6698.

    Noble, Steven and Royle, G.F. (2014) The Merino–Welsh conjecture holds for series–parallel graphs. European Journal of Combinatorics 38 , pp. 24-35. ISSN 0195-6698.

    Information Processing Letters

    Krasikov, I. and Noble, Steven (2004) Finding next-to-shortest paths in a graph. Information Processing Letters 92 (3), pp. 117-119. ISSN 0020-0190.

    Journal of Combinatorial Theory, Series A

    Chun, C. and Moffatt, I. and Noble, Steven and Rueckriemen, R. (2019) Matroids, delta-matroids and embedded graphs. Journal of Combinatorial Theory, Series A 167 , pp. 7-59. ISSN 0097-3165.

    Journal of Graph Theory

    Noble, Steven and Welsh, D.J.A. (2000) Knot graphs. Journal of Graph Theory 34 (1), pp. 100-111. ISSN 0364-9024.

    Proceedings of the London Mathematical Society

    Chun, C. and Moffatt, I. and Noble, Steven and Rueckriemen, R. (2018) On the interplay between embedded graphs and delta-matroids. Proceedings of the London Mathematical Society 118 (3), pp. 675-700. ISSN 0024-6115.

    The Electronic Journal of Combinatorics

    Leese, R.A. and Noble, Steven (2004) Cyclic labelling with constraints at two distances. The Electronic Journal of Combinatorics 11 (1), ISSN 1077-8926.

    Calkin, N. and Merino, C. and Noble, Steven and Noy, M. (2003) Improved bounds for the number of forests and acyclic orientations in the square lattice. The Electronic Journal of Combinatorics 10 , ISSN 1077-8926.

    This list was generated on Tue Jul 5 06:33:13 2022 BST.